Follow
Uzi Vishne
Uzi Vishne
Department of Mathematics, Bar Ilan University
Verified email at math.biu.ac.il
Title
Cited by
Cited by
Year
Explicit constructions of Ramanujan complexes of type Ad
A Lubotzky, B Samuels, U Vishne
European Journal of Combinatorics 26 (6), 965-993, 2005
1612005
Ramanujan complexes of type d
A Lubotzky, B Samuels, U Vishne
Israel journal of Mathematics 149, 267-299, 2005
1492005
Logarithmic growth of systole of arithmetic Riemann surfaces along congruence subgroups
MG Katz, M Schaps, U Vishne
Journal of Differential Geometry 76 (3), 399-422, 2007
842007
Efficient linear feedback shift registers with maximal period
B Tsaban, U Vishne
Finite Fields and Their Applications 8 (2), 256-267, 2002
792002
Probabilistic solutions of equations in the braid group
D Garber, S Kaplan, M Teicher, B Tsaban, U Vishne
Advances in Applied Mathematics 35 (3), 323-334, 2005
722005
Length-based conjugacy search in the braid group
D Garber, S Kaplan, M Teicher, B Tsaban, U Vishne
Contemporary Mathematics 418, 75, 2006
652006
Open problems on central simple algebras
A Auel, E Brussel, S Garibaldi, U Vishne
Transformation Groups 16, 219-264, 2011
642011
Pattern matching with address errors: rearrangement distances
A Amir, Y Aumann, G Benson, A Levy, O Lipsky, E Porat, S Skiena, ...
Journal of Computer and System Sciences 75 (6), 359-370, 2009
602009
Characters and solutions to equations in finite groups
A Amit, U Vishne
Journal of Algebra and its Applications 10 (04), 675-686, 2011
342011
Division algebras and noncommensurable isospectral manifolds
A Lubotzky, B Samuels, U Vishne
312006
The fundamental group of a Galois cover of
M Amram, D Goldberg, M Teicher, U Vishne
292002
Coxeter covers of the symmetric groups
L Rowen, M Teicher, U Vishne
Walter de Gruyter 8 (2), 139-169, 2005
272005
Structure of Zariski-closed algebras
A Belov-Kanel, L Rowen, U Vishne
Transactions of the American Mathematical Society 362 (9), 4695-4734, 2010
232010
Length-based conjugacy search in the Braid group
D Garber, S Kaplan, M Teicher, B Tsaban, U Vishne
arXiv preprint math/0209267, 2002
222002
Factorization of trinomials over Galois fields of characteristic 2
U Vishne
Finite Fields and Their Applications 3 (4), 370-377, 1997
221997
Isospectral Cayley graphs of some finite simple groups
A Lubotzky, B Samuels, U Vishne
182006
Polynomial identities of
U Vishne
Communications in Algebra 30 (1), 443-454, 2002
182002
PI-varieties associated to full quivers of representations of algebras
A Belov-Kanel, L Rowen, U Vishne
Transactions of the American Mathematical Society 365 (5), 2681-2722, 2013
162013
Full quivers of representations of algebras
A Belov-Kanel, L Rowen, U Vishne
Transactions of the American Mathematical Society 364 (10), 5525-5569, 2012
162012
Clifford algebras of binary homogeneous forms
A Chapman, U Vishne
Journal of Algebra 366, 94-111, 2012
162012
The system can't perform the operation now. Try again later.
Articles 1–20